# SDR SIMA202312154001

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N287NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000828
- Aircraft time: 10,509 hours, 6,884 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED MECHANICAL EMERGENCY INTO FWA.AVNX MAU 1B FAIL IN FLIGHT-C/A-PERFORMED RESET PROCEDUES FOR AVNX MAU 1B FAIL IAW ERJ FIM 31-42-00-810-809-A. FOUND TO BE TRANSITORY. PERFORMED TROUBLESHOOTING PROCEDUES IAW ERJ FIM 27-03-00-810-82C-A PERFORMED FLIGHT CONTROL RTS IAW AMM 27-00-00. NO MESSAGES NOTED AT THIS TIME. AIRCRAFT OK FOR SERVICE.
